Illinois Journal of Mathematics

Characterizations of closed decomposable operators

Wang Shengwang and I. Erdelyi

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 28, Issue 3 (1984), 523-530.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046080

Digital Object Identifier
doi:10.1215/ijm/1256046080

Mathematical Reviews number (MathSciNet)
MR748961

Zentralblatt MATH identifier
0577.47038

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.

Citation

Shengwang, Wang; Erdelyi, I. Characterizations of closed decomposable operators. Illinois J. Math. 28 (1984), no. 3, 523--530. doi:10.1215/ijm/1256046080. https://projecteuclid.org/euclid.ijm/1256046080


Export citation